# SDR ASAA9680255

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 4928806501
- Condition: Bent
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSP - PRIOR TO DEPARTURE OF FLT 481, CREW REPORTED THE L1 DOOR WOULD NOT LATCH IN OPEN POSITION.  FOUND THE HOLD OPEN HOOK BENT.  STRAIGHTENED AND INSPECTED THE HOOK AND DOOR OPERATED NORMALLY.  (M)
